Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On the exponential stability of switching diffusion processes

Author(s):

C. Yuan, J. Lygeros
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 50, pp. 1422-1426
Abstract:

In this note, we investigate almost sure exponential stability for a class of switching diffusion processes. Lyapunov type sufficient conditions to ensure this type of stability for nonlinear switching diffusions are derived. The conditions are an improvement over related results in the literature, since they do not rely on the moment stability of the system. These conditions are then specialized to case of linear switching diffusion processes, to provide easily checkable sufficient criteria for exponential stabilization and robust stability.

Year:

2005
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { YuaLyg:2005:IFA_2572,
    author={C. Yuan and J. Lygeros},
    title={{On the exponential stability of switching diffusion
	  processes}},
    journal={IEEE Transactions on Automatic Control},
    year={2005},
    volume={50},
    number={},
    pages={1422--1426},
    month=sep,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2572}
}
Permanent link